TY - JOUR T1 - Some Remarks on the Restriction Theorems for the Maximal Operators on $\mathbb{R}^d$ JO - Analysis in Theory and Applications VL - 2 SP - 123 EP - 137 PY - 2017 DA - 2017/04 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n2.3 UR - https://global-sci.org/intro/article_detail/ata/4628.html KW - Weighted $L^p$ spaces, Fourier multipliers, multilinear operators. AB -

The aim of this paper is to give a simple proof of the restriction theorem for the maximal operators on the $d$-dimensional Euclidean space $\mathbb{R}^d$, whose theorem was proved by Carro-Rodriguez in 2012. Moreover, we shall give some remarks of the restriction theorem for the linear and the multilinear operators by Carro-Rodriguez and Rodriguez, too.